# SDR GTIA2018122803051

- Difficulty date: December 28, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 33,604 hours, 15,498 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Seal
- Condition: Leaking
- Location: Deoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

BELOW 10000FT ON ARRIVAL DIRTY SOCK SMELL TURN PACKS OFF AND RAM AIR ON. STILL SMELLED.-REF TSM 05-50-00-810-830-A FOUND #2 ENG DE-OILERSEAL LEAKING R/R IAW AMM 72-61-00. LEAK CHECK GOOD. INSPECTED APU AREA. NO SIGNS OF OIL. RAN BOTH ENG AND ISOLATED BLEED. NO SMELL NOTED. SAME W/APU BLEED. NO DEFECTS. DECONTAMINATION OF PACKS PRECAU IAW AMM 21-00-00 A/C OK FOR SVC.
